Home Current Issue Previous Issues Published Ahead-of-Print For Authors Journal Info
Skip Navigation LinksHome > April 2012 - Volume 35 - Issue 3 > Improving T-cell Immunotherapy for Melanoma Through a Mathem...
Journal of Immunotherapy:
doi: 10.1097/01.cji.0000413342.60090.f2
Erratum

Improving T-cell Immunotherapy for Melanoma Through a Mathematically Motivated Strategy: Efficacy in Numbers? Erratum

Free Access

In the article that appeared on page 116 of the February/March 2012 issue of the Journal of Immunotherapy, an affiliation and present address of Natalie Kronik were omitted. The author line and affiliations should appear as follows:

Natalie Kronik,*† Yuri Kogan,† Paul G. Schlegel,‡ and Matthias Wölfl‡

From the *Department of Applied Mathematics, Holon Institute of Technology, Holon, Israel; †Institute for Medical BioMathematics, Bene Ataroth, Israel; and ‡Department of Pediatric Hematology, Oncology and Bone Marrow Transplantation, University Children's Hospital, University of Wuerzburg, Wuerzburg, Germany.

Present contact address of Natalie Kronik, Department of Computer Science and Applied Mathematics, Weizmann Institute of Science, Rehovot 76100, Israel.

Back to Top | Article Outline

REFERENCE

1. Kronik N, Kogan Y, Schlegel PG, Wölfl M Improving T-cell Immunotherapy for Melanoma Through a Mathematically Motivated Strategy: Efficacy in Numbers? J Immunotherapy. 2012;35:116–124

© 2012 Lippincott Williams & Wilkins, Inc.

Login

Article Tools

Share

Call for Papers

Journal of Immunotherapy has issued a call for papers. With an impact factor of 3.203, JOI is a leading journal in the fields of immunology and oncology.

For manuscript submission, go to: http://www.editorialmanager.com/jit/

Connect With Us

Twitter
twitter.com/JOFIonline

For additional oncology content, visit LWW Oncology Journals on Facebook.